# SDR DALA2020011500304

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,449 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRINGER FROM STA 1500 TO STA1520 BTW RBL 7.55 AT AFT CARGO COMP. CORRECTIVE ACTION: REPAIRED PER SRM 53-00-53-2R-1 REPAIR 1.
